# SDR AWXA9500222

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737275
- Aircraft serial: 20922
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C6 INSPECTION, FOUND LT HORIZONTAL STABILIZER LE RIB 4TH AND 9TH FROM I/B END CRACKED.  INSTALLED DOUBLER REPAIR PER SRM 51-40-3.  (Z)
